Local convergence of an adaptive scalar method and its application in a nonoverlapping domain decomposition scheme
Siahaan, Antony, Lai, Choi-Hong and Pericleous, Koulis (2011) Local convergence of an adaptive scalar method and its application in a nonoverlapping domain decomposition scheme. Journal of Computational and Applied Mathematics, 235 (17). pp. 5203-5212. ISSN 0377-0427 (doi:10.1016/j.cam.2011.05.010)Full text not available from this repository.
In this paper, we demonstrate a local convergence of an adaptive scalar solver which is practical for strongly diagonal dominant Jacobian problems such as in some systems of nonlinear equations arising from the application of a nonoverlapping domain decomposition method. The method is tested to a nonlinear interface problem of a multichip heat conduction problem. The numerical results show that the method performs slightly better than a Newton–Krylov method.
|Uncontrolled Keywords:||quasi-Newton, nonlinear equations, nonoverlapping domain decomposition|
|Subjects:||Q Science > Q Science (General)
Q Science > QA Mathematics
|Pre-2014 Departments:||School of Computing & Mathematical Sciences
School of Computing & Mathematical Sciences > Department of Mathematical Sciences
|Last Modified:||14 Oct 2016 09:18|
Actions (login required)